Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 256324, 13 pages
http://dx.doi.org/10.1155/2013/256324
Research Article

Existence of Nontrivial Solutions and High Energy Solutions for a Class of Quasilinear Schrödinger Equations via the Dual-Perturbation Method

1Department of Mathematics, Honghe University, Mengzi, Yunnan 661100, China
2Department of Mathematics, Yunnan Normal University, Kunming, Yunnan 650092, China

Received 23 June 2013; Accepted 12 September 2013

Academic Editor: Mihai Mihǎilescu

Copyright © 2013 Yu Chen and Xian Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Kurihura, “Large-amplitude quasi-solitons in superfluid films,” Journal of the Physical Society of Japan, vol. 50, pp. 3262–3267, 1981. View at Publisher · View at Google Scholar
  2. E. W. Laedke, K. H. Spatschek, and L. Stenflo, “Evolution theorem for a class of perturbed envelope soliton solutions,” Journal of Mathematical Physics, vol. 24, no. 12, pp. 2764–2769, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. A. G. Litvak and A. M. Sergeev, “One dimensional collapse of plasma waves,” JETP Letters, vol. 27, pp. 517–520, 1978. View at Google Scholar
  4. A. Nakamura, “Damping andmod ification of exciton solitary waves,” Journal of the Physical Society of Japan, vol. 42, pp. 1824–1835, 1977. View at Publisher · View at Google Scholar
  5. M. Porkolab and M. V. Goldman, “Upper-hybrid solitons and oscillating-two-stream instabilities,” The Physics of Fluids, vol. 19, no. 6, pp. 872–881, 1976. View at Publisher · View at Google Scholar · View at MathSciNet
  6. J. Liu and Z. Q. Wang, “Soliton solutions for quasilinear Schrödinger equations. I,” Proceedings of the American Mathematical Society, vol. 131, no. 2, pp. 441–448, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. M. Poppenberg, K. Schmitt, and Z. Q. Wang, “On the existence of soliton solutions to quasilinear Schrödinger equations,” Calculus of Variations and Partial Differential Equations, vol. 14, no. 3, pp. 329–344, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J. M. B. do Ó, O. H. Miyagaki, and S. H. M. Soares, “Soliton solutions for quasilinear Schrödinger equations with critical growth,” Journal of Differential Equations, vol. 248, no. 4, pp. 722–744, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. M. Colin and L. Jeanjean, “Solutions for a quasilinear Schrödinger equation: a dual approach,” Nonlinear Analysis: Theory, Methods & Applications, vol. 56, no. 2, pp. 213–226, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J. Q. Liu, Y. Q. Wang, and Z. Q. Wang, “Soliton solutions for quasilinear Schrödinger equations. II,” Journal of Differential Equations, vol. 187, no. 2, pp. 473–493, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. J. M. B. do Ó, O. H. Miyagaki, and S. H. M. Soares, “Soliton solutions for quasilinear Schrödinger equations: the critical exponential case,” Nonlinear Analysis: Theory, Methods & Applications, vol. 67, no. 12, pp. 3357–3372, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. J. Q. Liu, Y. Q. Wang, and Z. Q. Wang, “Solutions for quasilinear Schrödinger equations via the Nehari method,” Communications in Partial Differential Equations, vol. 29, no. 5-6, pp. 879–901, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. D. Ruiz and G. Siciliano, “Existence of ground states for a modified nonlinear Schrödinger equation,” Nonlinearity, vol. 23, no. 5, pp. 1221–1233, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. J. Q. Liu, Z. Q. Wang, and Y. X. Guo, “Multibump solutions for quasilinear elliptic equations,” Journal of Functional Analysis, vol. 262, no. 9, pp. 4040–4102, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. X. Q. Liu, J. Liu, and Z. Q. Wang, “Ground states for quasilinear Schrödinger equations with critical growth,” Calculus of Variations and Partial Differential Equations, vol. 46, no. 3-4, pp. 641–669, 2013. View at Publisher · View at Google Scholar
  16. X. Q. Liu, J. Q. Liu, and Z. Q. Wang, “Quasilinear elliptic equations via perturbation method,” Proceedings of the American Mathematical Society, vol. 141, no. 1, pp. 253–263, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. W. M. Zou and M. Schechter, Critical Point Theory and Its Applications, Springer, New York, NY, USA, 2006. View at MathSciNet
  18. M. Willem, Minimax Theorems, Progress in Nonlinear Differential Equations and their Applications, 24, Birkhäuser, Boston, Mass, USA, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  19. S. Wang, Introductions of Sobolev Spaces and Partial Differential Equation, Scientific Publishing House in China, 2009.
  20. P. H. Rabinowitz, Minimax Methods in Critical Point Theory with Applications to Differential Equations, vol. 65 of CBMS Regional Conference Series in Mathematics, American Mathematical Society, Providence, RI, USA, 1986. View at MathSciNet
  21. A. Szulkin and T. Weth, “Ground state solutions for some indefinite variational problems,” Journal of Functional Analysis, vol. 257, no. 12, pp. 3802–3822, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet